Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 41, NWS Jacksonville, FL

May 13, 2007Marion County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 13, 2007, 3:45 PM EDT for Marion County, Florida. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2007, 3:45 PM EDT (19:45 UTC)
Expired
May 13, 2007, 4:45 PM EDT
In force
60 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Marion County, FL

The radar

The Jacksonville radar (KJAX), 144 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 4:10 PM EDTHAIL 0.75Citra, FLHAIL FOR ABOUT 5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
887 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 131946
SVRJAX
FLC083-132045-
/O.NEW.KJAX.SV.W.0041.070513T1945Z-070513T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
345 PM EDT SUN MAY 13 2007

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 445 PM EDT

* AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF SPARR...OR ABOUT 8 MILES SOUTHWEST OF CITRA...AND MOVING   
  SOUTHWEST AT 5 TO 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OCALA
  ...REDDICK...LOWELL...AND FLEMINGTON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2926 8200 2943 8206 2944 8236 2913 8248
      2904 8218

$$

SHASHY
1 follow-up statement
000 
WWUS52 KJAX 131959
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EDT SUN MAY 13 2007

FLC083-132045-
/O.CON.KJAX.SV.W.0041.000000T0000Z-070513T2045Z/
MARION FL-
358 PM EDT SUN MAY 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WESTERN MARION COUNTY...

AT 355 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED NEAR LOWELL...OR ABOUT 9 MILES SOUTHWEST
OF CITRA...MOVING SOUTHWEST AT 5 MPH. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OCALA...ROMEO...RAINBOW LAKES ESTATES AND OCALA AIRPORT.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2926 8200 2943 8206 2944 8236 2913 8248
      2904 8218

$$

HURLBUT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:52 PM EDT, 53 minutes earlier.

Area forecast discussion, May 13, 2:52 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT SUN MAY 13 2007

...ISOLD STRONG/SVR STORMS THIS AFTERNOON ACROSS OUR S FL ZONES...

.SYNOPSIS...SCATTERED CONVECTION IS BREAKING OUT ACROSS OUR SOUTHERN FL
ZONES WHERE OUTFLOW FORCING IS COMBINING WITH AFTN INSTABILITY. SPC
HAS INCLUDED THESE ZONES IN A SLIGHT RISK FOR SEVERE STORMS FOR THE
REMAINDER OF TODAY WITH THE PRIMARY CONCERNS BEING HAIL AND DAMAGING
WIND GUSTS. MODIFIED SOUNDINGS SHOWED CAPES IN THE 3-4K J/KG RANGE
WITH MODIFIED SFC T/TD OF 84/70 DEG. LEADING EDGE OF SFC COLD FRONT
IS APPROACHING THE ALTAMAHA RIVER. ALOFT A MEAN TROUGH WAS PUSHING
OFFSHORE THE ATLANTIC SEABOARD WHILE A STRONG RIDGE WAS BUILDING
OVER THE CENTRAL CONUS.

.SHORT TERM...TONIGHT THROUGH WED...
TONIGHT...FOLLOWING EVENING CONVECTION ASSOCIATED WITH SEABREEZES
AND OUTFLOW FORCING ACROSS OUR S FL ZONES...EXPECT A COOLER MORE
STABLE NNE SURGE DOWN THE COAST WITH POSSIBLE LAKE WIND ADVISORY
CONDITIONS DEVELOPING AFTER 06Z ALONG OUR COASTAL COUNTIES. STRATUS
TRAILING THE FRONT WILL MAKE FOR MOSTLY CLOUDY TO PARTLY CLOUDY
SKIES ALONG THE IMMEDIATE COAST... AND SHALLOW MOISTURE AND LLVL
CONVERGENCE MAY SUPPORT A FEW SHRA AND PATCHY DRIZZLE AFTER
MIDNIGHT. AREAS OF SMOKE WILL FOCUS ACROSS THE SUWANNEE VALLEY
TONIGHT AND WILL COMBINE WITH PATCHY FOG... ALTHOUGH NOT SURE IF A
DENSE SMOKE ADVISORY WILL BE NEEDED SINCE WINDS WILL KEEP ATMOSPHERE
MIXED...BUT HAVE INCLUDED AREAS OF SMOKE FOR AREAS ALONG THE I-10
AND I-75 CORRIDORS. MIN TEMPS WILL RANGE FROM THE LOWER 60S INLAND
TO NEAR 70 ALONG THE COAST.

TUE AND WED...HIGH PRESSURE BUILDING OVER THE MID ATLANTIC REGION
WILL BRIDGE THE SFC FRONT CONFINING THE DEEPEST MOISTURE TO OUR
SOUTH WHILE BRINGING A TIGHT LOW LEVEL PRESSURE GRADIENT OVER OUR
AREA. EXPECT A LAKE WIND ADVISORY WILL BE NEED FOR AT LEAST THE
COASTAL ZONES AS WELL AS CLAY AND PUTNAM COUNTIES WITH SUSTAINED
SPEEDS NEAR 20 MPH AND GUSTS TO 30 MPH TUE. FURTHER INLAND EXPECT
BREEZY WINDS 15-20 MPH. WED BREEZY CONDITIONS WILL CONTINUE ALONG
THE COAST.

WE MAY HAVE JUST ENOUGH MOISTURE TO SUPPORT A FEW AFTN/EVENING
SHRA/TS MAINLY S OF FLAGLER BEACH TO OCALA EACH AFTN. FLOW WILL VEER
ESE THROUGH THE PERIOD WITH THE WARMEST TEMPS FOCUSED INLAND TOWARD
THE I-75 CORRIDOR. TUE MAXES IN THE MID 70S ARE EXPECTED ALONG THE
COAST TO LOW 80S INLAND...THEN WED MORE OF A SLY LOW LEVEL FLOW AND
STRONGER RIDGING ALOFT WILL WARM TEMPS INTO THE LOW 80S COAST TO
UPPER 80S/NEAR 90 WELL INLAND.

.LONG TERM...THU THROUGH SUN...
NEXT SHOT OF PRECIP IS THU ASSOCIATED WITH ANOTHER COLD FRONT.
TRAILING THE FRONT COOLER TEMPS ARE EXPECTED FRI AND SAT. SFC RIDGE
BUILDS OFFSHORE OF THE EASTERN SEABOARD OVER THE WEEKEND WITH
ONSHORE FLOW RETURNING AND TEMPS MODIFYING FROM THE LOW 80S FRI TO
THE UPPER 80S BY SUN.

&&

.AVIATION...GNV WILL BE MVFR WITH SMOKE THRU THE EVNG AND TSTMS
ARE EXPECTED. OTHER TAF SITES WILL REMAIN VFR UNTIL NE WINDS BRING
LOW STRATUS WITH MVFR CIGS TO THE COAST.

&&

.MARINE...NORTHEAST SURGE WILL PUSH THRU COASTAL WATERS TONIGHT
ENTERING GA WATERS ARND MIDNIGHT AND REACHING THE SRN OFFSHORE
WATERS ARND SUNRISE. BY WEDNESDAY THE HIGH MOVES EAST OF THE
WATERS AND SE WINDS/SEAS WILL DIMINISH. NEXT FRONT WILL KICK UP
WINDS THURS NIGHT AND FRIDAY.

&&

.FIRE WEATHER...GUSTY NORTHEASTERLY WINDS WILL BE A CONCERN ON
MONDAY. WINDS WILL INCREASE TO 15 TO 20 MPH INLAND AND UP TO 25
MPH NEAR THE COAST...AND GUSTS UP TO 25 OR 35 MPH WILL BE
POSSIBLE. BY TUESDAY EASTERLY WINDS WILL BE 10 TO 15 MPH WITH
GUSTS TO 25 MPH NEAR THE COAST. WINDS WILL BE LIGHT ON WED AND
THURS THEN INCREASE MARKEDLY AFTER ANOTHER FRONT ON FRIDAY.
RELATIVE HUMIDITY IS EXPECTED TO BE ABOVE CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  82  57  85 /  20   0   0  10
SSI  67  74  66  77 /  30   0   0  10
JAX  66  77  61  82 /  30  10   0  10
SGJ  69  76  65  79 /  30  20  10  10
GNV  64  82  60  85 /  40  20  10  10
OCF  65  82  61  85 /  40  30  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...DENSE SMOKE ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR BAKER-
     COLUMBIA-HAMILTON-SUWANNEE.

GA...DENSE SMOKE ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR CHARLTON-
     CLINCH-ECHOLS-WARE.

AM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 8 AM EDT
     WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20
     NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20
     NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM
     TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 2 AM MONDAY TO 11 PM EDT TUESDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

ENYEDI/TRABERT/
Hazardous weather outlook, May 13, 10:14 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1014 AM EDT SUN MAY 13 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1014 AM EDT SUN MAY 13 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
...LARGE WILDFIRES CONTINUE ACROSS PARTS OF THE AREA...
...DENSE SMOKE ADVISORY IN EFFECT FOR PORTIONS OF THE AREA THROUGH 4
PM TODAY...
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

.WILDFIRE AND DENSE SMOKE/FOG IMPACT...LARGE WILDFIRES CONTINUE
ACROSS THE REGION PROMPTING SOME EVACUATIONS AND ROAD CLOSURES.
RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES.
PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN
INDOORS IN AREAS WITH THICK SMOKE.

A DENSE SMOKE ADVISORY IS IN EFFECT THROUGH 4 PM FOR AREAS DOWNWIND
OF THE FIRES...WITH VISIBILITIES OF ONE QUARTER OF A MILE OR LESS.

.THUNDERSTORM IMPACT...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
ARE EXPECTED TODAY DUE TO AN APPROACHING COLD FRONT AND SEABREEZES.
ISOLATED THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL.

.RIP CURRENT IMPACT...INCREASING NORTHEAST WINDS AND BUILDING SEAS
LATE THIS AFTERNOON WILL BRING A MODERATE RISK OF RIP CURRENTS AT
AREA BEACHES.

.WIND AND SEA IMPACT...A SMALL CRAFT ADVISORY IS IN EFFECT FROM
TONIGHT THROUGH WEDNESDAY MORNING. A COLD FRONTAL PASSAGE WILL
LEAD TO A NORTHEASTERLY SURGE IN WINDS AND SEAS CREATING HAZARDOUS
CONDITIONS FOR MARINERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

WILDFIRE AND SMOKE IMPACTS ARE EXPECTED THROUGH MUCH OF THE PERIOD.

LAKE WIND ADVISORY CONDITIONS ARE POSSIBLE ON MONDAY ACROSS PORTIONS
OF THE AREA AS NORTHEAST WINDS INCREASE TO 20 MPH WITH GUSTS TO NEAR
30 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, May 13, 10:35 AM EDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1035 AM EDT SUN MAY 13 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-132100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1035 AM EDT SUN MAY 13 2007

THE FOLLOWING MESSAGE ON ROAD CLOSURES IN NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA IS TRANSMITTED AT THE REQUEST OF FLORIDA
AND GEORGIA EMERGENCY MANAGEMENT AGENCIES.

DUE TO DENSE SMOKE FROM NEARBY WILDFIRES...MANY ROADS INCLUDING
PORTIONS OF INTERSTATE 10 AND INTERSTATE 75 ARE CLOSED ACROSS NORTH
FLORIDA AND PARTS OF SOUTHEAST GEORGIA.

ACROSS NORTHEAST FLORIDA...
INTERSTATE 75 SOUTHBOUND IS CLOSED AT THE FLORIDA GEORGIA
STATELINE... AND THE NORTHBOUND LANES ARE CLOSED AT U.S. HIGHWAY 90
IN LAKE CITY FLORIDA.

INTERSTATE 10 WESTBOUND IS CLOSED AT SANDERSON/U.S. HIGHWAY 90 IN
BAKER COUNTY... AND THE EASTBOUND LANES ARE CLOSED AT U.S. HIGHWAY
90 WEST OF LIVE OAK.

THE U.S. HIGHWAY 129 ENTRANCE RAMP TO INTERSTATE 10 IN LIVE OAK IS
CLOSED.

U.S. HIGHWAY 441 IS CLOSED FROM NEAR FARGO TO STATE ROAD 100.

ACROSS SOUTHEAST GEORGIA...
HIGHWAY 94 IS CLOSED FROM COUNTY ROAD 127 TO FARGO IN SOUTHEAST
GEORGIA... WHICH INCLUDES STATE ROAD 2 IN NORTHEAST BAKER COUNTY
FLORIDA.

STATE ROAD 94 IS CLOSED FROM MILE MARKER 9 TO MILE MARKER 35 IN
ECHOLS AND CLINCH COUNTIES.

STATE ROAD 185 IS CLOSED FROM MILE MARKER 0 TO MILE MARKER 13 IN
CHARLTON COUNTY.

STATE ROAD 89 IS CLOSED FROM MILE MARKER 0 TO MILE MARKER 32 IN
ATKINSON COUNTY.

STATE ROAD 177 BETWEEN STEPHEN FOSTER STATE PARK AND FARGO IS CLOSED.

PLEASE TRY TO AVOID TRAVEL INTO THESE AREAS.

ENYEDI
Special weather statement, May 13, 1:40 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT SUN MAY 13 2007

FLZ040-131845-
MARION-
140 PM EDT SUN MAY 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM
EDT...

AT 140 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF SALT SPRINGS...MOVING
SOUTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SALT SPRINGS...JUNIPER SPRINGS AND MOSS BLUFF THROUGH 245 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Special weather statement, May 13, 2:21 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT SUN MAY 13 2007

FLZ040-131915-
MARION-
221 PM EDT SUN MAY 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 315 PM EDT...

AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
SPARR TO 9 MILES NORTH OF ROMEO...MOVING SOUTH AROUND 15 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS NEAR THE INTERSTATE 75
CORRIDOR...AS WELL AS INTERESTS NEAR SPARR... LOWELL... SANTOS...
ROMEO...RAINBOW LAKES ESTATES...OCALA AND ANTHONY THROUGH 315 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Local storm report, May 13, 3:08 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT SUN MAY 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             OCALA AIRPORT           29.17N 82.22W
05/13/2007  M0.88 INCH       MARION             FL   PUBLIC

            PENNY TO NICKEL SIZE HAIL REPORTED AT THE OCALA AIRPORT.

&&

ENYEDI
Local storm report, May 13, 3:12 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT SUN MAY 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             5 NE ROMEO              29.26N 82.38W
05/13/2007  M1.00 INCH       MARION             FL   PUBLIC

            THE PUBLIC REPORTED QUARTER SIZE HAIL ALONG HIGHWAY 326
            IN WESTERN MARION COUNTY.

&&

ENYEDI
Local storm report, May 13, 3:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT SUN MAY 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     OCALA                   29.19N 82.13W
05/13/2007  M49 MPH          MARION             FL   AWOS

            OCALA AIRPORT REPORTED GUST TO 49 MPH.

&&

ARS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 10:08 AM EDTDense Smoke AdvisoryJAXBaker, Suwannee6 hr
May 13, 2:39 PM EDTSevere Thunderstorm WarningJAXMarion66 min
May 13, 4:48 PM EDTSevere Thunderstorm WarningJAXMarion42 min
May 13, 4:50 PM EDTSevere Thunderstorm WarningJAXAlachua55 min
May 13, 5:19 PM EDTDense Smoke AdvisoryJAXBaker, Suwannee16 hr
May 13, 5:53 PM EDTSevere Thunderstorm WarningJAXGilchrist52 min
May 13, 6:45 PM EDTSevere Thunderstorm WarningJAXHamilton60 min
May 13, 7:43 PM EDTSevere Thunderstorm WarningJAXHamilton47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.